`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Solutions to resonant boundary value problem with boundary conditions involving Riemann-Stieltjes integrals
Pages: 275 - 281, Issue 1, January 2018

doi:10.3934/dcdsb.2018019      Abstract        References        Full text (308.2K)           Related Articles

Igor Kossowski - Institute of Mathematics, Lódź University of Technology, 90-924 Lódź, ul. Wólczańska 215, Poland (email)
Katarzyna Szymańska-Dębowska - Institute of Mathematics, Lódź University of Technology, 90-924 Lódź, ul. Wólczańska 215, Poland (email)

1 C. Bai and J. Fang, Existence of positive solutions for three-point boundary value problems at resonance, J. Math. Anal. Appl., 291 (2004), 538-549.       
2 H. Ben-El-Mechaiekh and W. Kryszewski, Equilibria of set-valued maps on nonconvex domains, Trans. Amer. Math. Soc., 349 (1997), 4159-4179.       
3 J. T. Ding and B. Z. Guo, Blow-up and global existence for nonlinear parabolic equations with Neumann boundary conditions, Comput. Math. Appl., 60 (2010), 670-679.       
4 W. Feng, On an M-point boundary value problem, Nonlinear Anal., 30 (1997), 5369-5374.       
5 D. Franco, G. Infante and M. Zima, Second order nonlocal boundary value problems at resonance, Math. Nachr., 284 (2011), 875-884.       
6 L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, Mathematics and its Applications, 495. Kluwer Academic Publishers, Dordrecht, 1999.       
7 A. Granas and M. Frigon, Topological Methods in Differential Equations and Inclusions, Kluwer Academic Publishers, 1995.       
8 C. P. Gupta, A generalized multi-point boundary value problem for second order ordinary differential equations, Appl.Math. Comput., 89 (1998), 133-146.       
9 X. Han, Positive solutions for a three-point boundary value problem at resonance, J. Math. Anal. Appl., 336 (2007), 556-568.       
10 G. Infante and J. R. L. Webb, , Positive solutions of some nonlocal boundary value problems, Abstr. Appl. Anal., 18 (2003), 1047-1060.       
11 L. C. Piccinnini, G. Stampacchia and G. Vidossich, Ordinary Differential Equations in $\mathbbR^n$, Translated from the Italian by A. LoBello. Applied Mathematical Sciences, 39. Springer-Verlag, New York, 1984.       
12 P. Souplet and F. B. Weissler, Self-similar subsolutions and blowup for nonlinear parabolic equations, J. Math. Anal. Appl., 212 (1997), 60-74.       
13 E. H. Spanier, Algebraic Topology, Corrected reprint of the 1966 original. Springer-Verlag, New York, [1995?].       
14 K. Szymańska-Dębowska, On a generalization of the Miranda Theorem and its application to boundary value problems, J. Differential Equations, 258 (2015), 2686-2700.       
15 J. R. L. Webb, Optimal constants in a nonlocal boundary value problem, Nonlinear Anal., 63 (2005), 672-685.       
16 J. R. L. Webb and G. Infante, Positive solutions of nonlocal boundary value problems: A unified approach, J. London Math. Soc., (2) 74 (2006), 673-693.       
17 J. R. L. Webb and G. Infante, Positive solutions of nonlocal boundary value problems involving integral conditions, NoDEA Nonlinear Differential Equations Appl., 15 (2008), 45-67.       
18 J. R. L. Webb, Existence of positive solutions for a thermostat model, Nonlinear Anal. RWA, 13 (2012), 923-938.       
19 J. R. L. Webb and M. Zima, Multiple positive solutions of resonant and non-resonant nonlocal boundary value problems, Nonlinear Anal., 71 (2009), 1369-1378.       

Go to top